# SDR HNAA2021083100401

- Difficulty date: July 30, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,459 hours, 44,165 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Profile
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER PROFILE CORRODED AT FWD THREE PANEL SCREW HOLES.  REMOVED AND REPLACED CARGO DOOR LOWER PROFILE IAW EMB145 SRM 51-40-02
